Ask a doctor

I Had Botox Before Two Weeks and Know I Feel Tirdness and Fatige in my Face Muscles and Feeling Sleepy and Lazy All the Day?

aplastic surgon did botux for me before two weeks , and know i feel tirdness and fatige in my face muscles and feeling sleepy and lazy all the day

Doctor Answers (5)

Fatigue after Botox

+1
Extreme tiredness does not seem likely to be a side effect of Botox. It is unclear what may be causing your symptoms, and I would advise that you see your primary care physician for a check up.


Toronto Plastic Surgeon
5.0 out of 5 stars 57 reviews

Tired after Botox

+1

I am not sure what is causing your tiredness but it is not the botox. Maybe you were injected with something else

Robert Kearney, MD, FACS
La Jolla Plastic Surgeon
5.0 out of 5 stars 9 reviews

Botox side effect

+1

I am not sure that what you are experiencing are related to your Botox injections. We have never seen this type of side effects.

Jhonny Salomon, MD
Miami Plastic Surgeon
4.5 out of 5 stars 36 reviews

You might also like...

Rarely are the symptoms you describe due to botox

+1

most of these sort of vague mild symptoms fall into the psychological realm since they are about as common after placebo injections of inactive salt water as they are after botox...but in some rare instances a person may actually have some issues after botox...if I were you, I would visit your primary care doctor and discuss the wide array of possible causes of your symptoms including a variety of viruses, emotional issues, etc...

Ken Landow, MD
Las Vegas Dermatologist
5.0 out of 5 stars 7 reviews

Side effects from Botox, Sleepy and Lazy all Day

+1

A variety of side effects have been reported with botulinum toxin use, including fatique and headache. The main thing is that these side effects should be quite limited in duration and not extend more than a couple weeks.  Persistence means you should see your doctor and make sure nothing else is going on.

Robert M. Lowen, MD
Mountain View Plastic Surgeon
5.0 out of 5 stars 26 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.